Posted by: Cranberry - Reply to Dr. Bets | 2008/08/13

Finally found out what is wrong

Hi Cyberdoc

I wrote to you endlessly about the drug interaction/panic attacks since Nov 07 and have been in hospital and 6 times in trauma to date. On Monday I was finally diagnosed by my old GP and Pulmonologist with a severe reaction (that rare kind) to my reliever pump together with the fact that my asthma is totally out of control despite being a cortisone inhaler. Long story short - received a cortisone injection, new cortisone pump and very strong antibiotics to kill off the bronchitis brinking on pneumonia. Not out the woods yet, but feeling so much better. Unfortunately, I have developed an acute fear of medication so have to have counselling to get over it. The new pump does not affect me at all, but they gave me calming meds just in case. All I can say is that I am glad its over and nothing that major i.e. every part of me has been tested including the brain scan and heart tests. I consider myself lucky and am on the mend. I have lost 12kg since Jan through all this but since its nearly Summer I am pleased. In the meantime eating properly, taking vitamins and avoiding all stimulants even the innocent sounding ones like tea.

Thanks for your endless patience and reading of my long " complaint" . You also always answer so quickly.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cranberry
I am so glad that you are feeling better! This sounds like a harrowing experience. Just keep on taking your cortisone pump regularly so that your asthma now stays in control. Rather go back to your pulmonologist early if you feel unwell? Hope the fear of medicine also gets better but I really don't blame you for being super careful now!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.